Discussions By Condition: Nerve conditions

vasovagal with eye deviation??

Posted In: Nerve conditions 1 Replies
  • Posted By: abmarkpelle
  • December 14, 2006
  • 05:24 PM

Please help if you can. My 13 yr old step daughter was just diagnosis with vasovagal (abnormal body reaction to stress or not drinking enough fluids). She has been passing out occassionally since she was 7 yrs old. She becomes really hot, sweaty, sheet white and just kind of crumps down to the ground. I know alot of it is anxiety because when she starts to feel this way I can usually stop her from passing out by putting cold cloths on her and cooling her off and calming her down. the other night she arched backwards, and went down, her eyes rolled back in her head and then came back to midline. then her left eye stayed straight while her right eye deviated off to the right and came back. She also stopped breathing and her lips started to turn blue. When i stuck my finger down her throat to make sure her tongue wasn't blocking it, she gagged and woke up like nothing happened.They have done numerous EEGs and MRIs and are now saying it vasovagal? She also was complaining all day prior to passing out of a bandlike headache. The three things worrying me are the headache, the arching backwards which she has never done before, the not breathing, and the eye deviation.

Reply Flag this Discussion

1 Replies:

  • Has she had a MRI, CT, PET, or X-Ray done? The eye deviation and headaches could be signs of brain tumors or something serious. It's definitely CNS-related, though, I'd say.
    eleven 55 Replies
    • December 14, 2006
    • 07:04 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?